# SDR DL72W953600

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Stuck
- Location: Rt Pack
- Component: 39854021
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C UNABLE TO MAINTAIN PRESSURIZATION CLIMBING THROUGH FLT LEVEL 300.  DESCENDED TO FLT LEVEL 190, FOUND RT PACK INOP. OFF LANDED IN ABQ DUE TO NOT ENOUGH FUEL TO REACH DFW AT FTL LEVEL 190.  FOUND RT PACK VALVE STUCK IN CLOSED POSITION. REPLACE VALVE, OPERATION NORMAL.
